# SDR AU991103086

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 5270 · Door Warning System
- Part: Prox Sensor
- Part number: ABS012110
- Condition: Failed
- Location: Rt Mlg Door
- Component: Airbus
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) RIGHT GEAR DOOR REMAINED OPEN ON LANDING.  PROXIMITY SENSOR REPLACED.
